MathSciNet Relay Station
MathSciNet bibliographic data
MR1895206 (2003g:37048) 37D20 (28A80 37A25)
Manning, Anthony A Markov partition that reflects the geometry of a hyperbolic toral automorphism. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2849–2863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement